Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 103, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2012, 5:48 PM CDT for Conecuh County, Alabama. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 5:48 PM CDT (22:48 UTC)
- Expired
- Jun 14, 2012, 6:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Conecuh County, AL
The radar
The Mobile radar (KMOB), 127 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:42 PM CDT | TSTM WND GST 59 | Evergreen, AL | THE EVERGREEN MIDDLETON FIELD ASOS RECORDED A 59 MPH WIND GUST AT 642 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986 WUUS54 KMOB 142248 SVRMOB ALC035-142345- /O.NEW.KMOB.SV.W.0103.120614T2248Z-120614T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 548 PM CDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 645 PM CDT * AT 545 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES SOUTHWEST OF EVERGREEN...OR 2 MILES SOUTHWEST OF CASTLEBERRY...AND MOVING WEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... REPTON... I65 AND US 84... I65 AND CR 6... I65 AND AL 83... I65 AND AL 41... CASTLEBERRY... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 97. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3126 8728 3139 8729 3148 8696 3127 8691 TIME...MOT...LOC 2247Z 086DEG 5KT 3132 8708 $$
1 follow-up statement
075
WWUS54 KMOB 142312
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
612 PM CDT THU JUN 14 2012
ALC035-142345-
/O.CON.KMOB.SV.W.0103.000000T0000Z-120614T2345Z/
CONECUH AL-
612 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN CONECUH COUNTY...
AT 612 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A
LINE EXTENDING FROM 4 MILES WEST OF EVERGREEN TO NEAR CASTLEBERRY TO
10 MILES WEST OF CASTLEBERRY...MOVING WEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
REPTON... I65 AND US 84... I65 AND CR 6...
I65 AND AL 83... I65 AND AL 41... CASTLEBERRY...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3126 8728 3139 8729 3148 8696 3127 8691
TIME...MOT...LOC 2311Z 097DEG 7KT 3143 8700 3135 8707
3131 8723
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:42 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 14, 3:42 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...AMENDED FRIDAY THROUGH SATURDAY NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT THU JUN 14 2012 .SHORT TERM (TONIGHT THROUGH SATURDAY)...TONIGHT...SIMILAR TO YESTERDAY...SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHERN HALF OF THE REGION EARLY THIS EVENING BECOMING ISOLATED LATER THIS EVENING. SOME OF THE STORMS COULD BRING STRONG GUSTY WINDS AND HEAVY RAIN EARLY THIS EVENING...DECREASING THROUGH MIDNIGHT. PATCHY LIGHT FOG IN SMALL AREAS POSSIBLE OVERNIGHT BUT UNLIKELY TO BE MUCH OF A LIMIT TO VISIBILITY. WINDS BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS EARLY THIS EVENING...THEN LIGHT AND VARIABLE OVERNIGHT SHIFTING EAST 5 TO 10 MPH FRIDAY. WINDS PICKING UP SATURDAY 10 TO 15 MPH AND DECREASING TO AROUND 10 MPH SATURDAY. FRIDAY THROUGH SATURDAY...SPECTRAL MODEL GUIDANCE CALCULATES AN UPPER TROUGH WILL BE LOCATED OVER THE NORTHERN GULF COAST FRIDAY...WITH AN EMBEDDED VORTLOBE SWINGING THROUGH THE BOTTOM OF THE TROUGH OVER THE LOWER MISSISSIPPI VALLEY. A SURFACE RIDGE WILL BE LOCATED OVER WESTLANT BRINGING A NORTHEASTERLY LOW LEVEL WIND TO THE REGION. ALTHOUGH THE THE NAM AND HIGH RESOLUTION MESOSCALE MODELS CALCULATE HIGHER POPS OVER THE NORTHEASTERN QUARTER OF THE FA THAN THE SPECTRAL MODELS...THE SPECTRALS SHOW A SHORT LIVED BUT DEEP PERTURBATION IN THE EASTERLY WIND FIELD OFF MOBILE BAY AROUND 15/18Z. IT IS LIKELY THE MODELS PICKED UP THE REMNANTS OF A TROUGH OFFSHORE TO THE SOUTH OF THE FRONT WHICH MOVED OFFSHORE YESTERDAY AND THEN BACKED UP BECOMING STATIONARY OVER THE BEACH...BUT NEVERTHELESS WE HAVE KEPT CLOSE TO MAV GUIDANCE FOR RAIN CHANCES WITH MOS TEMPERATURES COOL AND DRY. 77/BD .LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...NO CHANGES. GUIDANCE CALCULATES A SERIES OF SHORTWAVES DIGGING UNDER A WEAK 500 MB TROUGH OVER THE CENTRAL AND NORTHERN PLAINS...HELPING TO PUSH THE UPPER RIDGE FROM OVER THE PLAINS TO OVER THE DESERT SOUTHWEST BY MONDAY MORNING. THIS IS CONSISTENT WITH THE WAVENUMBER 5 PROGNOSIS WHICH TENDS TO RETROGRADE AND FLATTEN THE RIDGE. THE UPPER LOW CONTINUES TO DRIFT AROUND OFF THE EASTERN SEABOARD AND IN THE WAVENUMBER 5 PROG IT HINTS AT A REX BLOCK...HELPING TO KEEP THE SURFACE RIDGE OVER THE EASTERN CONUS IN PLACE...THOUGH BY LATE SUNDAY...THE EDDY KINETIC ENERGY DIGGING INTO THE WIND FIELD UNDER THE TROUGH OVER THE PLAINS WILL HAVE BEGUN TO DOMINATE AND PUSH THE SURFACE RIDGE TO THE SOUTHEAST. GUIDANCE IS IN CLOSE PHASE WITH THE DETAILS...SO WE LEFT THE EXTENDED AS IS. && .AVIATION...[18Z-00Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 00Z SAT. HAD TO INCLUDE A TEMPO GROUP FROM 20Z TODAY THROUGH 00Z FRI FOR ALL TERMINAL SITES FOR AFT THUNDERSTORMS FORMING INLAND AND MOVING SOUTHWARD TOWARDS THE COAST. EXPECT LOWER CEILINGS...MOSTLY FROM 1.5K FT TO 2.5 K FT IN AND AROUND AFT AND EARLY EVENING THUNDERSTORMS. WINDS WILL BE NORTH AT 5 TO 10 KTS EARLY THIS AFTERNOON...BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS LATER THIS AFT AND EARLY THIS EVENING...THEN BECOMING VARIABLE 5 KNOTS OR LESS OVERNIGHT SHIFTING MOSTLY EAST AROUND 10 KNOTS WITH HIGHER GUSTS GENERALLY FROM 15Z THROUGH 00Z SAT. VARIABLE WINDS MOSTLY AROUND 25 KTS CAN BE EXPECTED IN THUNDERSTORMS THROUGH EARLY THIS EVENING...REFORMING AGAIN FRI AFTERNOON. 32/EE && .MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE OVER THE NORTH CENTRAL GULF COMBINED WITH A SURFACE RIDGE OF HIGH PRESSURE BUILDING ALONG THE EASTERN SEABOARD WILL HELP BRING A MODERATE TO STRONG EASTERLY WIND FLOW AND BUILDING SEAS OVER THE MARINE AREA LATE FRIDAY THROUGH SUNDAY. WINDS WILL BUILD TO 15 TO 20 KNOTS ON FRIDAY...AND 20 TO 25 KNOTS EARLY SATURDAY MORNING THROUGH SATURDAY EVENING THEN GRADUALLY DIMINISH TO 15 TO 20 KNOTS SATURDAY NIGHT THROUGH EARLY SUNDAY AFTERNOON...THEN SLOWLY DIMINISH TO 10 TO 15 KNOTS BY SUNDAY EVENING. SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 4 TO 6 FEET FROM 20 TO 60 NM OUT ON FRI...AND 4 TO 6 FEET OUT TO 20 NM AND 5 TO 7 FEET FROM 20 TO 60 NM SATURDAY THROUGH SATURDAY EVENING THEN GRADUALLY SUBSIDE THROUGH SUNDAY AFTERNOON. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FRIDAY NIGHT THROUGH SATURDAY EVENING. WINDS AND SEAS WILL BE HIGHER IN SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY THROUGH SATURDAY EVENING. A MODERATE TO STRONG SOUTHEAST FLOW IS EXPECTED TO REDEVELOP BY MONDAY AFTERNOON AND CONTINUE THROUGH MIDWEEK AS A SURFACE RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD SHIFTS SOUTH. 32/EE && .FIRE WEATHER...A SURFACE HIGH OVER THE SOUTHEAST WILL KEEP RAIN CHANCES DECREASING FOR THE NEXT 7 DAYS TO ALLOW REGIONAL DRYING OUT TO CONTINUE OVER THE REGION...BUT WITHOUT HUMIDITY MEETING FIRE HEADLINE CRITERIA. DISPERSION LOW IN THE FLORIDA PANHANDLE TO MODERATE ELSEWHERE. DISPERSION AFTER FRIDAY MODERATE TO HIGH. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 88 69 86 / 20 50 30 30 PENSACOLA 74 89 72 87 / 20 40 30 30 DESTIN 73 87 71 86 / 20 40 30 20 EVERGREEN 68 90 64 88 / 20 40 20 10 WAYNESBORO 65 90 64 89 / 20 50 20 10 CAMDEN 67 90 64 89 / 20 30 20 05 CRESTVIEW 67 91 65 89 / 20 40 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 14, 5:45 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT THU JUN 14 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 545 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS COULD BRING BRIEF STRONG WIND GUSTS...MODERATE TO LOCALLY BRIEF HEAVY DOWNPOURS AND OCCASIONAL TO FREQUENT LIGHTNING TO THE REGION THIS AFTERNOON. THE RISK OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE PERIOD. NO SEVERE WEATHER IS ANTICIPATED. RIP CURRENT THREAT ALONG AREA BEACHES WILL LIKELY INCREASE LATE WEEK THROUGH THE WEEKEND AS A MODERATE TO STRONG EASTERLY FLOW SETS UP. BY THE FIRST OF NEXT WEEK...A MODERATE TO STRONG SOUTHEAST FLOW WILL MAINTAIN AN ELEVATED RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED TO BE REQUIRED. GMZ630-650-655-670-675-151200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY INTO THE WEEKEND...A MODERATE TO STRONG EASTERLY WIND FROM 15 TO 20 KNOTS WITH SOME HIGHER GUSTS WILL RESULT IN CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND ALLOW SEAS TO BUILD...RANGING FROM AROUND 4 FEET NEAR SHORE AND NEAR 6 FEET WELL OFFSHORE. ENTERING THE FIRST OF NEXT WEEK...WIND SPEEDS AND SEAS LOOK TO MOSTLY BE UNCHANGED...BUT WIND DIRECTION BECOMING MORE SOUTHEASTERLY.
In the hours before
Special weather statement, Jun 14, 2:57 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT THU JUN 14 2012 ALZ064-142100- LOWER BALDWIN AL- 257 PM CDT THU JUN 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF ROBERTSDALE...OR 6 MILES NORTHEAST OF SUMMERDALE...AND MOVING WEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL BALDWIN COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 14, 3:03 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 303 PM CDT THU JUN 14 2012 ALZ062-064-142100- UPPER BALDWIN AL-LOWER BALDWIN AL- 303 PM CDT THU JUN 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 300 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST OF ROBERTSDALE...OR 13 MILES NORTHWEST OF CANTONMENT...AND MOVING NORTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL EAST CENTRAL BALDWIN COUNTY THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 49 AND 58. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 14, 3:13 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 313 PM CDT THU JUN 14 2012 FLZ001-003-142115- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL- 313 PM CDT THU JUN 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SANTA ROSA AND NORTHERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 415 PM CDT... AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CENTURY...OR 6 MILES WEST OF BROWNSDALE...AND MOVING WEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CENTURY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 14, 5:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 508 PM CDT THU JUN 14 2012 ALZ062-142245- UPPER BALDWIN AL- 508 PM CDT THU JUN 14 2012 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM NEAR DYAS... TO BAY MINETTE...TO NEAR WHITEHOUSE FORKS. THESE STORMS ARE MOVING TO THE WEST AT 10 MPH. THESE STORMS WILL IMPACT LOCATIONS NEAR BAY MINETTE...AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 50 TO 55 MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL...AND HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. &&
Special weather statement, Jun 14, 5:28 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 528 PM CDT THU JUN 14 2012 ALZ063-142330- LOWER MOBILE AL- 528 PM CDT THU JUN 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 630 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED NEAR THEODORE...OR 4 MILES NORTHWEST OF BELLE FONTAINE...AND MOVING NORTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... TILLMANS CORNER... THEODORE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 9 AND 18. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. HAIL TO THE SIZE OF PENNIES...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN CAN ALSO BE EXPECTED. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jun 14, 5:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 543 PM CDT THU JUN 14 2012 ALZ056-142345- CONECUH AL- 543 PM CDT THU JUN 14 2012 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CONECUH COUNTY IN SOUTHWEST ALABAMA...THROUGH 645 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM 8 MILES WEST OF CASTLEBERRY TO 8 MILES EAST OF EVERGREEN...AND MOVING SOUTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND US 84... I65 AND CR 6... I65 AND AL 83... I65 AND AL 41... EVERGREEN... CASTLEBERRY... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 98. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. HAIL TO THE SIZE OF PENNIES...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN CAN ALSO BE EXPECTED. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:14 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.